Jul 31, 2010
Hi Doc I am on Truvada and isentress..excellent combination. I need to drop some kilos and it was suggested to me to take sibutramine for a month or two. Are there any interactions with my arvs since I cant find anything on the web.
| Response from Dr. Young
Hello and thanks for your post.
There shouldn't be any significant interactions between your HIV medications and sibutramine (Meridia).
FWIW, I use Epocrates' app on my iphone to search for drug-drug interactions.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Enlarged Lymph Nodes After Sex With Sex Worker Worried I Have HIV
- Tingling In Fingers After Touching Vaginal Secretions Worried I Have HIV
- Tingling Lips After Breast Sucking Worried I Have HIV
- White Bumps After Touching Anus Worried I Have HIV
- Does Doxycycline Treat Both Chlamydia And Gonorrhea?
- Does Pineapple Juice Help With Vaginitis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.